| Catalog Number |
PWFX30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
06/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
(b)(6) said mother passed away from uti and believes it was because of the pwicks.\ it is unknown if troubleshooting was performed\ lot/serial number was not provided it was unknown what medical intervention was provided for urinary tract infection.